# SDR USAA2010042690830

- Difficulty date: April 24, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 32,152 hours, 11,599 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514353
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1515 - LAS - EEL - EMERGENCY LIGHT LENS COVER MISSING ROW 7R.  MAINTENANCE INSTALLED LENS COVER ROW 7R.
